Volume 35, Number 3
Previous Issue Next Issue

Guixia Lv, Shunkai SunLongjun Shen


J. Comp. Math., 35 (2017), pp. 245-264.

Preview Purchase PDF 8 2838 Abstract

Yao ChengQiang Zhang


J. Comp. Math., 35 (2017), pp. 265-288.

Preview Purchase PDF 3 2478 Abstract

Jialing WangYushun Wang


J. Comp. Math., 35 (2017), pp. 289-318.

Preview Purchase PDF 4 2572 Abstract

Huiyong Jia, Peilin Shi, Kaitai LiHong-En Jia


J. Comp. Math., 35 (2017), pp. 319-345.

Preview Purchase PDF 4 2261 Abstract

Xiaocui LiXiaoyuan Yang


J. Comp. Math., 35 (2017), pp. 346-362.

Preview Purchase PDF 3 2716 Abstract

Davide Forti, A. QuarteroniSimone Deparis


J. Comp. Math., 35 (2017), pp. 363-380.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 405 2943 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard